# SDR AALA2019111219019

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 64,734 hours, 16,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR EMERGENCY LIGHT MOMENTARY SWITCH WOULD NOT TURN ON EMERGENCY LIGHTS. REPAIRED WIRE BY SPLICE PER SWPM 20-30-12 AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF LIGHTS PER MM 33-51-00.
